On the wreath product of $Z$-groups
Algebra i logika, Tome 28 (1989) no. 3, pp. 298-310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_3_a2,
author = {Z. M. Kachemtseva},
title = {On the wreath product of $Z$-groups},
journal = {Algebra i logika},
pages = {298--310},
year = {1989},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_3_a2/}
}
Z. M. Kachemtseva. On the wreath product of $Z$-groups. Algebra i logika, Tome 28 (1989) no. 3, pp. 298-310. http://geodesic.mathdoc.fr/item/AL_1989_28_3_a2/